# SDR FDEA201109294214

- Difficulty date: September 29, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 65C138743
- Condition: Damaged
- Location: Bs 1270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA, RT TORQUE BOX INBD VERTICAL WEB HAS SMALL GOUGED AREA AT BS 1270.  VERTICAL WEB ON RH TORQUE BOX RBL 20.5 STA 1253 TO 1283 REMOVED, FABRICATED NEW, AND INSTALLED.
